# SDR DALA2021072704213

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 68,397 hours, 8,694 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Dragging
- Location: Nr 5
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3356 -ATO- DUE TO NUMBER 5 HOT BRAKE INDICATION. CORRECTIVE ACTION: FOUND BRAKE NUMBER 5 DRAGGING. REPLACED BRAKE.(7983718)
